# SDR REXA201000131

- Difficulty date: September 3, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 16,022 hours, 13,281 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 600230601001
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4095, WAS PUSHED AT 19:14 OFF GATE B15 IN MSP WHEN 8903C WAS PUSHED INTO IT.  THE VERTICAL STABILIZER AFT FAIRING OF 8932C HIT THE LEFT LEADING EDGE OF 8903A.  THEN, AS 8932C WAS BEING PUSHED FARTHER, THE LEFT HORIZONTAL STABILIZER OF 8903A DRAGGED ALONG THE TOP OF THE LEFT HORIZONTAL STABILIZER OF 8932C, PERPENDICULAR TO EACH OTHER WHEN THE AIRCRAFT CAME TO A STOP.  AIRCRAFT WERE LATER SEPARATED WITHOUT FURTHER DAMAGE.  DAMAGE TO 8903A CONSISTED OF THE FOLLOWING:  LT HORIZONTAL STABILIZER LEADING EDGE BADLY DENTED AND SCRATCHED FROM HSS 58.0 TO HSS 114.0, WL 242.0, 56” LONG WITH DENT DEPTHS IN EXCESS OF 1 INCH.  INSPECTED AIRCRAFT STRUCTURE AND SYSTEMS IAW BOMBARDIER MEMOS ISE-STR-10-041 AND CRJ200-27-217-2010-79.  REMOVED AND REPLACED LT HORIZONTAL STABILIZER LEADING EDGE ASSEMBLY P/N 600-23060-1001.
